# SDR YENA201707030552

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,770 hours, 15,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 225, JFK-TPA. EMERGENCY LIGHT FAILS TEST. R&R EMERGENCY LIGHT BATTERY AT 12WL AND 13WL IAW AMM 33-51-38. EMER LIGHT TEST OK. SUPPLEMENTAL INFORMATION TO FOLLOW.
